On Some Formulas for the Index of a Linear Bounded Operator

Authors

  • Ishkhan Khachatryan Department of Mathematics, Yerevan State University Alex Manoogian 1, 0025, Yerevan, Armenia.

Abstract

We consider a linear bounded operator in infnite dimensional separable Hilbert space satisfying some conditions. We prove formulas that can be used to calculate the index of this operator.

Downloads

Published

2009-10-25

How to Cite

Khachatryan, I. (2009). On Some Formulas for the Index of a Linear Bounded Operator. Armenian Journal of Mathematics, 2(3), 94-101. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/57

Issue

Section

Articles